# SDR WX0A2019073173410

- Difficulty date: July 27, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 4751
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DOOR NOT CLOSED ECAM. REPLACED LGCIU 1.
